Overview

Uses of Kelvin Tablet
Kelvin 650 mg Tablet is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.
Kelvin Tablet side effects
Common
No common side effects seen
How to use Kelvin Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Kelvin 650 mg Tablet is to be taken with food.
How Kelvin Tablet works
Kelvin 650 mg Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.
Kelvin Tablet related warnings
Alcohol
CAUTION
Taking Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
SAFE
Kelvin 650 mg Tablet is safe to use during pregnancy.
Adequate and well-controlled human studies have shown low or no risk.
Lactation
SAFE
Kelvin 650 mg Tablet is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
SAFE
Kelvin 650 mg Tablet does not usually affect your ability to drive.
Kidney
Kelvin 650 mg Tablet should be used with caution in patients with severe kidney disease. Dose adjustment of Kelvin 650 mg Tablet may be needed. Please consult your doctor.
However, Kelvin 650 mg Tablet contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver
CAUTION
Kelvin 650 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Kelvin 650 mg Tablet may be needed. Please consult your doctor.
However, the use of Kelvin 650 mg Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Kelvin 650 mg Tablet
₹1.53/Tablet
Dolo 650mg Tablet
Micro Labs Ltd
₹1.94/Tablet
27% costlier
Calpol 650mg Tablet
Glaxo SmithKline Pharmaceuticals Ltd
₹1.93/Tablet
27% costlier
Xykaa Rapid 650mg Tablet
Troikaa Pharmaceuticals Ltd
₹1.93/Tablet
26% costlier
Fepanil 650mg Tablet
Veritaz Healthcare Ltd
₹1.93/Tablet
26% costlier
Pyrigesic 650 Tablet
East India Pharmaceutical Works Ltd
₹1.94/Tablet
27% costlier

Expert Advice

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • Discontinue Kelvin 650 mg Tablet and inform your doctor immediately if rash occurs.
  • For children, measure the doses of liquid Kelvin 650 mg Tablet using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Kelvin 650 mg Tablet as it may cause liver damage.

Interaction with Drugs

Taking Kelvin with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Nimsun, Abinim, Nimulis
LIFE-THREATENING
Brand(s): Pyregin, Novalgin RC, Bral
LIFE-THREATENING
Brand(s): Flanil
LIFE-THREATENING
Brand(s): Ready Rinse, Tantum, Mucobenz
LIFE-THREATENING
Brand(s): Coxbact, Rifacure, Rifacil
MODERATE
Brand(s): Dindevan
MINOR
Brand(s): Metromide, Vomitrac, Zerinorm
MINOR
Brand(s): Sofarin, Warf
MINOR
Brand(s): Clorocin, Vecol, Sitamycetine
MINOR
Brand(s): Acethromb
MINOR

Patient Concerns

Questions Related to Kelvin

arrow
Broken wrist needed proper medicine
Dr. Akshat Goel
Bone & Joint Specialist
Share x-ray picTake Cap Altraday twice daily and Tab Flotrip-forte thrice daily for pain relief and swelling
Dr. I feel backache pain during any hard work Dr.told me earlier that I HV some prob in my backbone. I can't maintain my routine because I HV to do work in household purpose he suggested DOlO-650 SOS any better mdcne?
Dr. Akshat Goel
Bone & Joint Specialist
Do Spinal Extension exercises" thrice daily for 15 mins each session"For pain relief another option is Tab Voveran SR100
arrow
Do you have any questions related to Kelvin 650 mg Tablet?

FAQs

Q. Can I take Kelvin with vitamin B complex?
Yes, Kelvin can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Kelvin helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
Q. Is Kelvin use associated with Helicobacter pylori infection?
No, Kelvin use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Kelvin as compared to other pain killers.
Q. Can I take Kelvin with fexofenadine?
Yes, Kelvin can be taken safely with fexofenadine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore-throat and other allergic or viral diseases. Fexofenadine helps to relieve sneezing, runny nose, itchy throat, or eyes and Kelvin helps to relieve pain or fever.
Q. Can I take Kelvin with warfarin?
Kelvin is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Kelvin can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can I take Kelvin with tamsulosin?
Kelvin can be taken with Tamsulosin. No harmful side effects or other interactions have been seen when they are taken together. Tamsulosin is an alpha adrenergic receptor blocker used to treat symptoms of benign prostatic hyperplasia.
Q. Can I take Kelvin with cetirizine?
Yes, Kelvin can be taken safely with cetirizine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore throat and other allergic or viral diseases. Cetirizine helps to relieve sneezing, runny nose, itchy throat, or eyes and Kelvin helps to relieve pain or fever.
Q. Can I take Kelvin with ibuprofen?
Yes, Kelvin can be taken with ibuprofen. Both help to relieve pain and fever and ibuprofen also decreases inflammation and swelling. However, both increase the acid secretion in the stomach and can cause acid reflux, heartburn, stomach, and intestinal ulcers and gut bleeding on long-term use.
Q. Does Kelvin cause weight loss?
Kelvin is not known to cause weight loss. It is a very safe medicine for short term use and can cause minor and rare side effects like low blood pressure, and allergic reactions.
Q. Can anyone be allergic to Kelvin?
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Kelvin. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Kelvin if you have such symptoms and immediately consult your doctor.
Q. How beneficial is to use Kelvin with diclofenac?
Kelvin and Diclofenac might be given together in case of fever and pain. Kelvin has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Can I take Kelvin for stomach pain?
No, Kelvin should not be taken for stomach pain. You must consult your physician for this. The stomach pain could be due to some underlying condition, which needs attention.
Q. Can I take Kelvin with aceclofenac?
Yes, Kelvin can be given with aceclofenac for fever and pain. Kelvin has an early onset of action and it helps in relieving the symptoms till Aceclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Does Kelvin treat sore-throat, flu or cold?
Kelvin does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Can I take Kelvin with codeine?
Kelvin and codeine can be taken together. No drug-drug interactions or any harmful effects have been reported when they are used together. They are commonly given together for the relief of mild to moderate pain due to different reasons.
Q. Does Kelvin help a cough?
No, Kelvin does not help in the relief of cough but it can help in relieving associated fever and body aches.
Q. Does Kelvin contain alcohol?
No, Kelvin does not contain any alcohol.
Q. Can I take Kelvin with amoxicillin?
Kelvin and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Kelvin is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Does Kelvin have side effects?
Kelvin is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Kelvin.
Q. Is Kelvin safe to use?
Kelvin is safe to use in the dose as advised by the doctor. Use in more than recommended doses can do serious harm.
Q. Is it safe to take Kelvin with erythromycin?
Kelvin and Erythromycin can be taken together. Erythromycin is an antibiotic and is used to treat bacterial infections. Kelvin is given along, for the relief of associated fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is Kelvin an antibiotic?
Kelvin is not an antibiotic. It's an analgesic (pain-killer) and antipyretic (for the relief of fever), whereas an antibiotic is useful for the treatment of infections.
Q. Can I take Kelvin with metronidazole?
Kelvin and Metronidazole can be taken together. No drug-drug interactions or any harmful effects have been reported when used together.
Q. Can I take Kelvin with homeopathic medicine?
Ask your doctor before taking Kelvin with homeopathic medicine as there is no information available on this.
Q. Is it safe to take Kelvin with Tramadol?
Yes, Kelvin can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can I take Kelvin with Azithromycin?
Kelvin and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Kelvin is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is it safe to take Kelvin with Naproxen?
Yes, Kelvin can be taken with Naproxen. Both are painkillers and belong to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and are used to relieve pain and fever. However, long-term use affects the stomach lining and increase acid secretion which can lead to side effects like acid reflux, heartburn, stomach, and intestinal ulcers and bleeding.
Q. Can a patient with high blood pressure take Kelvin?
Occasional use of Kelvin is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Kelvin belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Does Kelvin interact with vitamin C?
Vitamin C can be taken with Kelvin. However, vitamin C increases the blood levels of other drugs similar to Kelvin, so it is advised to talk to your doctor if you have to take both these medicines for a long-term.
Q. What happens if you take an overdose of Kelvin?
Overdose of Kelvin can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. Can I take Kelvin with hyoscine?
Yes, Kelvin and hyoscine can be taken together. Hyoscine is used to relieve pain and cramps of the stomach, gut, urinary bladder and urinary tract while Kelvin is used to relieve mild to moderate pain of a headache, toothache, muscle pain, joint pain, and fever. Together they can be advised by a doctor for painful conditions of the gut and urinary tract.
Q. Can I take Kelvin with Betahistine?
Kelvin can be taken with Betahistine. There are no reported drug-drug interactions or harmful effects when they are used together.
Q. Can I take Kelvin with rabeprazole?
Kelvin and Rabeprazole can be taken together. Rabeprazole is used to prevent Kelvin (painkillers) induced gastritis and stomach ulcers by decreasing the production of acid in the stomach. There are no clinically significant drug-drug interactions or harmful effects seen when they are used together.
Q. How beneficial is to take urofollitropin alpha with Kelvin?
Urofollitropin alpha is given as a subcutaneous injection with the human chorionic gonadotropin (hCG) hormone to assist in ovulation and fertility. Urofollitropin alpha can cause abdominal or pelvic pain or pain and swelling at the injection site in some patients which can be relieved by taking Kelvin.
Q. Can vitamin D be taken safely with Kelvin?
Yes, vitamin D can be taken with Kelvin. Patients with osteoarthritis who are on vitamin D and calcium may need to take Kelvin for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. Can I take clindamycin with Kelvin?
Kelvin and Clindamycin can be taken together. Clindamycin is an antibiotic and is used to treat bacterial infections. Kelvin may be given along, for the relief of associated fever. No drug-drug interactions have been reported clinically. However, both are known to cause liver damage. Talk to your doctor if you need them for a long time.
Q. Does Kelvin affect the liver?
Use of Kelvin for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Kelvin from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Q. Can I take Kelvin if I have hepatitis?
Kelvin is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Kelvin is metabolized in the liver, so, consult your doctor before taking Kelvin if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Q. What are the serious side effects of taking excess Kelvin?
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Kelvin. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 14th Feb 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
11, Mahavir Mansion, 70 Trinity Street, MUMBAI - 400 002, (Maharashtra) INDIA
One of the following licensed pharmacy from the nearest location with deliver Kelvin 650mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: SNG, PRL, CRN, ALC, HPC, UMP, AHP, VOP, PHC, HTV, SBN, SPD, EAN, DYL, AVW, OLT, AVS, HGI, HNP, INC, RPI, OBS, CPK, AVL, BSL, PRC, AMR, BTM, RWL, BAL, TRP, PRN, PHN, RTL, HMP, SBA, PTP, HCP, AXM, RKS, LMS, NWP, NPH, OWI, RHL, SCH, NTB, RRP, FTP, MBP, SHC, MAX, HEX, WAD, SHD, GDA, BKB, SDM, CNE, BIO, RPP, DYG, HLP, 1MH, VHP, BNT, DRA, JBT, KCI, JHC, CLT, ESY, NNP, GLM, TOM, AMM, OIP, PEN, DLP, AGT, SLC, KHP, HTS, KLC, MKT, SVS, VUR, UHP, VSC, RVC, SMS, ANP, ADT, SHN, MIL, HBV, IPL, BLE, VSL, JVN, RHW, GPP, MDO, DPP, AVC, NLP, YAG, CZT, AVB, JJE, BDN, JVO, IAD, NFP, GPT, ANS, GEO, EMB, ZVO, GTF, MNS, NXT, LIP, AAA, EPS, NEO, FRM, MTM, ADE, MIP, CMD, USM, GHR, PTI, TSS, SGH, RGH, KHC, KIM, ADF, XPR, ATL, WHP, TAP, CTP, GLD, BMJ, ZEL, KMC, SRG, MPC, SNL, TAT, PRT, BGS, VEM, LHA, TPN, 4IT, SCP, MDI, EVP, SSS, BRC, O4O, ASP, WPL, PSE, SAF, STS, NVL, KNH, SMN, HPP, MOM, JSL, AFT, DHP, MAP, PAP, GBL, SWA, MKE, ATP, PNT, MGL, HSP, EPR, KBC, SJP, OMV, LAG, SOF, RVA, SPV, BJP, ENP, BBN, HSM, FRS, NBG, EQN, NAS, VJS, PLT, HLT, AYM, ALY, GNC, RPC, WSI, KHH, BSN, BDI, SVH, QTM, BBS, QLF, RHS, RDR, RWP, RSS, BHA, GFL, SBL, AYU, BLP, SWP, RUS, SSI, BLS, LHP, BNC, PRE, WDE, PNQ, SPF, SLN, SAH, WHL, OWP, NNH, RTN, GHC, DZY, DFP, SYN, GMA, MRS, DVH, ABL, KRR, JIV, VAF, HZF, XMX, MLC, AAY, ANT, HIP, ZPR, SIO, ZVP, BHS, DAO, NPS, RSA, AAR, NLC, ABP, LKK, RAC, GTC, DHR, ARD, NEW, DGN, HWS, NSL, KIS, RPA, SBC, IAH, ISI, MAM, 9MM, VTR, STO, MJT, PWN, MDH, MTD, PSF, MSD, IPP, RDH, PVP, NVY, NLG, NXG, CMC, IMC, FIP, STA, SGC, OHM, APT, PPR, DAD, VMH, BHP, UPA, OWN, FGH, LCC, VRS, RYL, GBB, NDP, SHG, CHP, SNH, BJR, VDH, EEC, KHD, DLY, TNH, VVN, HAT, UVD, USF, SGA, MDN, MFN, THP, BAP, DPL, PMA, GGL, APS, BHM, NTL, SAA, JLI, AMH, AYN, KAL
MRP
15.29
10 tablets in 1 strip
ADD TO CART
Best Price ₹12.23
20% OFF
Use Coupon HEALTH1020 during checkout